Alert archive / California / Flash Flood Warnings in 2016

Flash Flood Warning 2, NWS Hanford, CA

May 6, 2016Fresno County, California

NWS Hanford, CA issued this flash flood warning at May 6, 2016, 4:26 PM PDT for Fresno County, California. It was in force for 94 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2016, 4:26 PM PDT (23:26 UTC)
Expired
May 6, 2016, 6:00 PM PDT
In force
94 min
Issued by
NWS Hanford, CA
Area
Storm-based polygon
Flood severity
None

County Fresno County, CA

The radar

The San Joaquin Valley radar (KHNX), 61 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 5:31 PM PDTFLOODTranquility, CACHP REPORTS ROADWAY FLOODING IN TRANQULITY ON ANTHONY AVE AND TUTTLE AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 11.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2016-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2016-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

519 
WGUS56 KHNX 062326
FFWHNX
CAC019-070100-
/O.NEW.KHNX.FF.W.0002.160506T2326Z-160507T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
426 PM PDT FRI MAY 6 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN FRESNO COUNTY IN CENTRAL CALIFORNIA...

* UNTIL 600 PM PDT

* AT 424 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH
  FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTUA CREEK...SAN JOAQUIN AND TRANQUILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3674 12011 3646 12010 3648 12034 3674 12031

$$

SROWE
3 follow-up statements
125 
WGUS76 KHNX 070016
FFSHNX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
516 PM PDT FRI MAY 6 2016

CAC019-070100-
/O.CON.KHNX.FF.W.0002.000000T0000Z-160507T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRESNO CA-
516 PM PDT FRI MAY 6 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR
SOUTHWESTERN FRESNO COUNTY...

AT 516 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTUA CREEK...TRANQUILLITY...SAN JOAQUIN AND TRANQUILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3674 12011 3646 12010 3648 12034 3674 12031

$$

SROWE
664 
WGUS76 KHNX 070036
FFSHNX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
536 PM PDT FRI MAY 6 2016

CAC019-070100-
/O.CON.KHNX.FF.W.0002.000000T0000Z-160507T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRESNO CA-
536 PM PDT FRI MAY 6 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR
SOUTHWESTERN FRESNO COUNTY...

AT 531 PM PDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN
TRANQUILITY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTUA CREEK...TRANQUILLITY...SAN JOAQUIN AND TRANQUILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 3674 12011 3646 12010 3648 12034 3674 12031

$$

SROWE
229 
WGUS76 KHNX 070054
FFSHNX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
554 PM PDT FRI MAY 6 2016

CAC019-070103-
/O.EXP.KHNX.FF.W.0002.000000T0000Z-160507T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRESNO CA-
554 PM PDT FRI MAY 6 2016

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN FRESNO COUNTY WILL EXPIRE
AT 600 PM PDT...

FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE
CONTINUE TO HEED ANY REMAINING ROAD CLOSURES OR FLOOD PRODUCTS.

LAT...LON 3674 12011 3646 12010 3648 12034 3674 12031

$$

SROWE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:15 PM PDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 6, 3:15 PM PDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
315 PM PDT FRI MAY 6 2016

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL ALLOW FOR THE CONTINUATION OF UNSETTLED
WEATHER THROUGH THE WEEKEND. THIS SYSTEM WILL BRING THE THREAT OF
SHOWERS AND THUNDERSTORMS TO MUCH OF THE REGION ALONG WITH COOLER
TEMPERATURES.

&&

.DISCUSSION...LARGE UPPER LOW SPINNING OVER THE SOUTHERN CALIFORNIA
COAST THIS AFTERNOON. DAYTIME HEATING HAS INCREASED INSTABILITY WITH
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING. THE MOST SIGNIFICANT
ACTIVITY IS CURRENTLY OVER WESTERN FRESNO COUNTY WHERE THUNDERSTORMS
ARE INCREASING IN COVERAGE AND STRENGTH. ABOVE NORMAL PRECIPITABLE
WATER AROUND 0.9" AND SLOW MOVING STORMS IS BRINGING AN INCREASED
THREAT OF VERY HEAVY RAINFALL LEADING TO FLASH FLOODING. THIS IN
COMBINATION WITH ALREADY SATURATED GROUND IN SOME AREAS FROM STORMS
YESTERDAY HAS PROMPTED THE ISSUANCE OF A FLASH FLOOD WATCH FOR THE
WEST SIDE AND SOUTH END OF THE SAN JOAQUIN VALLEY THROUGH 11 PM PDT.
SHOWERS AND A FEW ISOLATED THUNDERSTORMS HAVE ALSO BEEN DEVELOPING
OVER THE SOUTHERN SIERRA NEVADA. HI-RES MODELS AGREE WITH ACTIVITY
DIMINISHING LATER THIS EVENING AND MAINLY JUST SOME UPSLOPE SHOWERS
IN THE SIERRA AND TEHACHAPI MOUNTAINS OVERNIGHT.

THE LOW BROADENS OVER THE SOUTHWEST ON SATURDAY WITH A GOOD CHANCE
FOR MORE SHOWERS. INSTABILITY PROGS ARE LESS FAVORABLE FOR T-STORMS
ON SAT BUT THEY WILL REMAIN POSSIBLE. THE LOW FINALLY SHIFTS INLAND
OVER THE ROCKIES ON SUNDAY WITH DRIER AND MORE STABLE AIR MOVING IN.
HOWEVER...SOME AFTERNOON SHOWERS AND ISOLATED STORM CHANCES REMAIN
OVER THE SOUTHERN SIERRA. AN UPPER RIDGE BUILDS IN THROUGH MIDWEEK
BUT HAVE LEFT IN SLIGHT POPS ALONG THE CREST OF THE SIERRA DUE TO
RESIDUAL MOISTURE AND DAYTIME HEATING. MEDIUM RANGE MODELS CONTINUE
TO SHOW ANOTHER UPPER LOW APPROACHING THE WEST COAST LATE IN THE
WEEK. A DRY FORECAST REMAINS FOR NOW AS IT LOOKS TO BE FAR ENOUGH
OFFSHORE.

TEMPERATURES WILL TREND A LITTLE WARMER THIS WEEKEND BUT WILL STILL
BE BELOW NORMAL FOR EARLY MAY. THE TREND CONTINUES INTO NEXT WEEK
WITH HIGHS CLIMBING TO ABOVE NORMAL BY TUESDAY. FURTHER WARMING ON
WEDNESDAY HAS SOME LOWER ELEVATIONS FORECAST TO REACH 90 DEGREES.
LITTLE CHANGE IS THEN EXPECTED TO END THE WEEK.

&&

.AVIATION...AREAS OF MVFR AND LOCAL MOUNTAIN OBSCURING IFR OVER THE
SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS. LOCAL MVFR OVER THE
SAN JOAQUIN VALLEY AND SOUTHERN SIERRA FOOTHILLS. SCATTERED
THUNDERSTORMS POSSIBLE THROUGHOUT THE CENTRAL CA INTERIOR THRU 06Z
SAT AND AFTER 18Z SAT. OTHERWISE...VFR CONDITIONS WILL PREVAIL
DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AN/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING
CAZ089-091-092-095.

&&

PUBLIC...DCH
AVN/FW...DS
SYNOPSIS...BSO

WEATHER.GOV/HANFORD

In the hours before

Special weather statement, May 6, 3:23 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
323 PM PDT FRI MAY 6 2016

CAZ089-090-062300-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-EAST-
CENTRAL SAN JOAQUIN VALLEY CA-
323 PM PDT FRI MAY 6 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
 SOUTHWESTERN FRESNO AND SOUTHWESTERN MADERA COUNTIES
 UNTIL 400 PM PDT

AT 317 PM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF SEVERAL STRONG
THUNDERSTORM CELLS AND DEVELOPING THUNDERSTORMS FROM MENDOTA AREA
SOUTHWARD TO THE CASTLE MOUNTAIN AREA JUST WEST OF THE CITY OF
COALINGA...CELLS ARE ON AVERAGE MOVING NORTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS. HEAVY DOWNPOURS AND FREQUENT LIGHTNING WILL ALSO
ACCOMPANY THESE STORMS. ROAD PONDING AND MINOR FLOODING WILL ALSO BE
POSSIBLE WITH THE HEAVIEST RAINFALL. TURN AROUND...DO NOT DROWN.

LOCATIONS IMPACTED INCLUDE...
COALINGA...MENDOTA...TRANQUILLITY...CANTUA CREEK...PANOCHE ROAD...SPANISH
LAKE...CASTLE MOUNTAIN...TRANQUILITY AND SANTA RITA RAWS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3680 12071 3682 12026 3641 12023 3591 12032
      3597 12036 3597 12043 3606 12057 3610 12060
      3610 12063 3619 12064 3621 12063 3632 12066
      3633 12060 3648 12060 3655 12068
TIME...MOT...LOC 2217Z 120DEG 8KT 3637 12043

ANDERSEN
Local storm report, May 6, 3:46 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
346 PM PDT FRI MAY 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     FLOOD            16 SW MENDOTA           36.60N 120.58W
05/06/2016                   FRESNO             CA   LAW ENFORCEMENT

            CHP REPORTED ROADWAY FLOODING ON SOUTHBOUND
            INTERSTATE 5 ON MANNING AVE ONRAMP.

&&

BSO
Local storm report, May 6, 3:47 PM PDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
347 PM PDT FRI MAY 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     FLOOD            16 W FIVE POINTS        36.43N 120.39W
05/06/2016                   FRESNO             CA   LAW ENFORCEMENT

            CHP REPORTED ROADWAY FLOODING ON INTERSTATE
            5 NORTHBOUND ON DERRICK AVENUE OFFRAMP.

&&

BSO
Special weather statement, May 6, 3:58 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
358 PM PDT FRI MAY 6 2016

CAZ089>091-062345-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-EAST-
CENTRAL SAN JOAQUIN VALLEY CA-
358 PM PDT FRI MAY 6 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
 SOUTHWESTERN KINGS AND SOUTHWESTERN FRESNO COUNTIES
 UNTIL 445 PM PDT

AT 358 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRANQUILLITY TO 8
MILES SOUTHWEST OF AVENAL...AND MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AVENAL...KERMAN...COALINGA...MENDOTA...TRANQUILLITY...CANTUA CREEK...HURON...
SAN JOAQUIN...ZAPATO CHINO CREEK...PANOCHE ROAD...KETTLEMAN HILLS...
CASTLE MOUNTAIN...FIVE POINTS...KETTLEMAN CITY AND TRANQUILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3678 12007 3600 11995 3586 12024 3588 12025
      3591 12028 3591 12033 3597 12036 3597 12043
      3602 12050 3673 12055
TIME...MOT...LOC 2258Z 254DEG 7KT 3673 12025 3597 12026

SROWE
Special weather statement, May 6, 4:24 PM PDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
424 PM PDT FRI MAY 6 2016

CAZ092-095-070000-
KERN COUNTY MOUNTAINS CA-SOUTHEASTERN SAN JOAQUIN VALLEY CA-
424 PM PDT FRI MAY 6 2016

THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
 NORTH CENTRAL KERN COUNTY
 UNTIL 500 PM PDT

AT 421 PM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF DEVELOPING AND
INTENSIFYING  THUNDERSTORMS ABOUT 20 MILES NORTH
OF BAKERSFIELD...MOVING SOUTH TO SOUTHWEST AT 7 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS. LIGHTNING AND HEAVY DOWNPOURS WILL ALSO ACCOMPANY
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...SHAFTER...OILDALE AND EDISON.

LAT...LON 3530 11906 3558 11921 3563 11890 3573 11869
      3539 11865
TIME...MOT...LOC 2321Z 042DEG 6KT 3548 11895

ANDERSEN
Local storm report, May 6, 4:25 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
425 PM PDT FRI MAY 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLOOD            1 E TRANQUILITY         36.65N 120.23W
05/06/2016                   FRESNO             CA   LAW ENFORCEMENT

            CHP REPORTED ROADWAY FLOODING NEAR
            INTERSECTION OF W LINCOLN AVE & S DENVER
            AVE.

&&

BSO

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 5:06 PM PDTSpecial Weather StatementHNXSan Benito39 min
May 5, 5:11 PM PDTAreal Flood AdvisoryHNXKern3 hr
May 5, 5:31 PM PDTSpecial Weather StatementHNXKings44 min
May 5, 5:34 PM PDTAreal Flood AdvisoryHNXKern3 hr
May 5, 5:35 PM PDTAreal Flood AdvisoryHNXFresno, Kern, Kings3 hr
May 5, 5:36 PM PDTAreal Flood AdvisoryHNXFresno3 hr
May 5, 5:40 PM PDTSpecial Weather StatementHNX50 min
May 5, 6:02 PM PDTAreal Flood AdvisoryHNXFresno, Kings3 hr
May 5, 6:05 PM PDTSpecial Weather StatementHNXMerced40 min
May 5, 6:10 PM PDTAreal Flood AdvisoryHNXFresno, Merced3 hr
May 5, 6:45 PM PDTSevere Thunderstorm WarningHNXFresno, Madera, Merced30 min
May 5, 6:56 PM PDTSpecial Weather StatementHNXKings49 min
May 5, 7:28 PM PDTAreal Flood AdvisoryHNXFresno, Merced3 hr
May 5, 7:35 PM PDTAreal Flood AdvisoryHNXFresno, Kings, Madera3 hr
May 5, 7:38 PM PDTSpecial Weather StatementHNXTulare52 min
May 5, 7:44 PM PDTSpecial Weather StatementHNXKern46 min
May 5, 8:54 PM PDTAreal Flood AdvisoryHNXFresno2 hr
May 5, 9:42 PM PDTAreal Flood AdvisoryHNXFresno, Madera, Merced2 hr
May 5, 9:53 PM PDTSpecial Weather StatementHNXFresno37 min
May 5, 9:59 PM PDTSpecial Weather StatementHNXMadera46 min
May 5, 10:32 PM PDTSpecial Weather StatementHNXFresno43 min
May 6, 1:02 PM PDTFlash Flood WatchHNX9 hr
May 6, 1:45 PM PDTAreal Flood AdvisoryHNXFresno2 hr
May 6, 2:18 PM PDTSpecial Weather StatementHNX42 min
May 6, 2:26 PM PDTSpecial Weather StatementHNXKings49 min
May 6, 2:58 PM PDTSpecial Weather StatementHNX17 min
May 6, 3:23 PM PDTSpecial Weather StatementHNX37 min
May 6, 3:45 PM PDTAreal Flood AdvisoryHNXFresno, Kern, Kings2 hr
May 6, 3:56 PM PDTFlash Flood WarningHNXFresno, Kings3 hr
May 6, 3:58 PM PDTSpecial Weather StatementHNXKings47 min
May 6, 4:24 PM PDTSpecial Weather StatementHNXKern36 min
May 6, 4:37 PM PDTSpecial Weather StatementHNXKings38 min
May 6, 4:45 PM PDTAreal Flood AdvisoryHNXKern60 min
May 6, 4:52 PM PDTSpecial Weather StatementHNXFresno38 min
May 6, 4:56 PM PDTFlash Flood WarningHNXKern94 min

Nearby

Flash Flood Warnings in California, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.